# SDR MWEA99100

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY STAIR AND EMERGENCY SLIDE LIGHTS DID NOT ILLUMINATE.  MTC REPAIRED AND REPLACED BATTERY PACK.
